# SDR YENA2024112201492

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 77,456 hours, 27,840 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#779, JFK-MBJ. CREW INFLIGHT AND FLIGHT NOTICED PUNGENT DIRTY SOCKS FUMES IN THE DESCENT CAUSING ORAL AND THROAT IRRITATION PERSISTENT; C/W NOTICE 2017 -J015 SECTION A . ISOLATED ODOR FAULT . IDENTIFIED AND DETERMINED TO BE AN AMBIENT SMELL. T/C PERFORMED PER 05 -50 -00 -810 -088-A. AC  CONSIDERED OK FOR SVC. MCC NOTIFED.
